# SDR SWAA2025100319798

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 23,709 hours, 12,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERNAL EMERGENCY LIGHT INOP.   REMOVED AND REPLACED L/H FWD EMERGENCY LIGHTING BATTERY PACK PER M/M 33-51-06.
